# SDR USAA991480

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 290
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FUOND A .125 INCH CRACK FORWARD SERVICE DOOR FORWARD CUTOUT STUB FRAME BETWEEN STRINGER 11R AND 12R OUTBOARD CHORD ANGLE STATION 290.  REMOVED AND REPLACED ANGLE PER REPAIR DOCUMENT 51-10-01.  (M)
